# SDR C2XA07SH087

- Difficulty date: October 23, 2007
- Submitted: October 27, 2007
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 019
- Aircraft time: 21,076 hours, 20,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 53102
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE ROUTINE EMERGENCY LIGHT IN GALLEY AND FLOOR (1-3) INOP.  MAINTENANCE REMOVED AND REPLACED NR 2 EMERGENCY BATTERY (SVC DOOR) IAW EMB 145 AMM 33-50-04, OPS CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
